text.skipToContent text.skipToNavigation
Shipping truck
Benadryl allergy solution liquid 100 ml#000000000000628750

$9.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape NOT REQUIRED / OTHER
Sub brand name N/A
U.P.C 060093265182
#NPN N/A
#DIN 02019736
Content 12.5 MG / 5.0 ML
Directions
Age: children under 6 years of age, dosage: use children's Benadryl® liquid
Age: children 6 to under 12 years of age, dosage: 1-2 tsp. (5-10 ml) every 4-6 hours. Do not exceed 8 tsp. (40 ml) in 24 hours
Age: adults and children 12 years of age and over, dosage: 2-4 tsp. (10-20 ml) every 4-6 hours. Do not exceed 16 tsp. (80 ml) in 24 hours

Other information
- Read the complete label before use and follow all directions
- Do not use if band on the cap and/or seal over the bottle opening is missing or broken
- Store at 15 to 30°C
- Protect from freezing.
WARNINGS
DO NOT USE
- with any other product containing diphenhydramine, even one used on skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have - glaucoma - breathing problem such as emphysema, chronic bronchitis or chronic asthma - difficulty with urination due to an enlargement of the prostate gland - a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.

WHEN USING THIS PRODUCT
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.

STOP USE AND ASK A DOCTOR IF
- symptoms worsen, last for more than 7 days or if new symptoms occur.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
Fast effective relief of:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, runny nose
- Itchy, watery eyes

Uses
- Temporarily relieves symptoms of seasonal and year-round allergies: - skin itch - hives - sneezing - itchy throat - itchy, runny nose - itchy, watery eyes

Inactive ingredients alcohol, FD&C red no. 2, flavours (orange, clove, coriander, cinnamon, anethole), sugar, water.

(In each 5 ml or 1 teaspoonful (tsp.)) Purpose
Active ingredient
Diphenhydramine hydrochloride 12.5 mg Antihistamine